Regularity of Ornstein-Uhlenbeck Processes Driven by a Lévy White Noise

Research output: Contribution to journalArticlepeer-review



Publication details

JournalPotential analysis
DatePublished - Feb 2010
Issue number2
Number of pages36
Pages (from-to)153-188
Original languageEnglish


The paper is concerned with spatial and time regularity of solutions to linear stochastic evolution equation perturbed by L,vy white noise "obtained by subordination of a Gaussian white noise". Sufficient conditions for spatial continuity are derived. It is also shown that solutions do not have in general cadlag modifications. General results are applied to equations with fractional Laplacian. Applications to Burgers stochastic equations are considered as well.

    Research areas

  • Levy white noise, Subordinator process, Langevin equation, Space regularity, Stochastic heat equation, Non-cadlag trajectories, Stochastic Burgers equation, GENERALIZED MEHLER SEMIGROUPS, BANACH-SPACES, STOCHASTIC CONVOLUTIONS, EVOLUTION-EQUATIONS, LEVY NOISE, CONTINUITY

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations